35%off
  • origin0
Advil Junior Strength Fever Reducer / Pain Reliever Chewable Tablets, 100mg Ibuprofen, Grape Flavor, 24 tablets
Price $9.09$5.99
Discount Event Price $5.39 ($100 over 10% DC)
BRAND Advil
Expiration 10/30/2021
Availability In stock
Shipping Weight 0.8lbs
Reviews (0)

Write a Reviwes
Quantity
down up
  • lasts up to 8 hours
  • reduces fever/pain
  • For ages 6-11 yrs
Product Description

When your child has a fever, you know what it’s like to wait it out. For a convenient, great-tasting way to reduce your child’s fever, look no further than Advil Junior Strength Chewable Tablets. One dose of these grape-flavored chewable tablets delivers up to eight hours of fever relief, plus relief from aches and pains due to the common cold, flu, headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). No dosing cup or water needed, Advil Junior Strength Chewable Tablets are an easy and tasty way to give your child a fast and long-lasting fever reducer/pain reliever. This Children’s Advil is suitable for children ages 6-11 years – review all labeled directions and warnings prior to administering to children. (3) Based on lowering fever below 100°F as compared to Children’s Tylenol

Ingredients

Active ingredient (in each tablet) : Ibuprofen 100mg (NSAID)*

*nonsteroidal anti-inflammatory drug

Directions
Expiration
10/30/2021
Write a Reviews
Review and share your opinions about the Items that you recently purchased.

Thank you for visiting VITATRA.

  • Destination
  • Language